# SDR HAIHEEA9866

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22743
- Make and model: Bell 206B
- Aircraft serial: 3624
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721113
- Condition: Inoperative
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR INOPERATIVE AND CORRODED.
